Previous |  Up |  Next


Title: On the product and sum of a system of transformation semigroups (English)
Author: Baayen, Cor P.
Author: Hedrlín, Zdeněk
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 4
Issue: 1
Year: 1963
Pages: 29-42
Category: math
MSC: 20.92
MSC: 20Mxx
idZBL: Zbl 0116.25601
idMR: MR0159895
Date available: 2008-06-05T20:17:22Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] Z. HEDRLÍN: Two theorems concerning common fixed points of commutative mappings.CMUC, 3, 2 (1962). MR 0159896


Files Size Format View
CommentatMathUnivCarol_004-1963-1_4.pdf 979.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo